IGB

Connexion

(Article of periodic en Allemand - 1983)

Document title

Lokale approximation des Quasigeoids aus astrogeodätischen Daten. (Local approximation of quasi-geoid from astrogeodetic data)

Authors(s) and Affiliation(s)

KELLER W. ; FALK R. ;

Abstract

By linearization and following smoothing a local approximation of the Molodensky problem in gravity space is constructed. This problem may be solved in a closed way. The solution permits a series expansion with respect to cylindrical functions. The gradient of this solution approximates locally the quasigeoid. The suggested procedure is tested with a model example. (HL).

Source

Article of periodic

published at : Vermessungstechnik Berlin

Editor :

Millesime : 1983, vol. 32, no1 [pp. 17-19]

Language

Allemand

Refdoc record number (ud4) : 12271718 : Permanent link - XML version
Powered by Pxxo